# SDR AALA202508269906

- Difficulty date: August 7, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5311219820106
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING PASSENGER CREW DOOR BETWEEN FR16 AND FR20 AT LEVEL STR23R FWD GALLEY AREA MEASURE CORROSION ARE L=0.456 INCH W=0.388 INCH D=0.014 INCH.
